zbMATH — the first resource for mathematics

Pseudoconvexité locale dans les variétés kähleriennes. (French) Zbl 0278.32015

32T99 Pseudoconvex domains
53C55 Global differential geometry of Hermitian and Kählerian manifolds
32E10 Stein spaces, Stein manifolds
Full Text: DOI Numdam EuDML
[1] H. GRAUERT und O. RIEMENSCHNEIDER, Kählersche mannigfaltigkeiten mit hyper -q-konvexem rand, in problems in analysis, A Symposium in honour of Salom on Bochner, Princeton University Press, 1970. · Zbl 0211.10302
[2] P.A. GRIFFITHS, Hermitian differential geometry, Chern classes, and positive vector bundles, in Global Analysis, Papers in honor of K. Kodaira, Princeton University Press, 1969. · Zbl 0201.24001
[3] L. HORMANDER, An introduction to complex analysis in several variables, Van Nostrand 1966. · Zbl 0138.06203
[4] S. KOBAYASHI and K. NOMIZU, Foundations of differential geometry, Vol I & II, Interscience, New-York, 1963 et 1969. · Zbl 0175.48504
[5] R. NARASIMHAN, Analysis on real and complex manifolds, North-Holland, 1968. · Zbl 0188.25803
[6] R. RICHBERG, Stetige streng pseudo konvexe funktionen, Math. Annalen, 175, (1968) 257-286. · Zbl 0153.15401
[7] A. TAKEUCHI, Domaines pseudo-convexes sur LES variétés kählériennes, Jour. Math. Kyoto University, 6-3 (1967), 323-357. · Zbl 0179.12203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.